# SDR UATA202401043521

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 33,975 hours, 45,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Part time: 33,975 hours, 45,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE AIRFRAME PER AD2022-17-06, AOT C212-53-0001 AND SB212-53-0055, A CRACK OF 0.719" WAS FOUND ON THE FUSELAGE SKIN IN THE AREA OUTLINED TO BE INSPECTED BY THE AOT. THE OEM HAS BEEN CONTACTED, THE SITUATION REPORTED, AND A REPAIR SCHEME REQUESTED.
